Top answers from doctors based on your search:
Disclaimer

cipro bad taste in mouth

A female asked:
Dr. Larry Maturani
23 years experience Hospital-based practice
Few days: Flagyl causes metallic tast. Has a half life of about ten hrs. This means after 10 hours, 1/2 of the dose is eliminated. It should take a few days ... Read More
2
2 thanks
Dr. Randy Stevens
23 years experience General Surgery
Foul taste should go: Cipro (ciprofloxacin) and Flagyl were prescribed to decrease the inflammation and bacterial count in the diverticuli. The Cipro (ciprofloxacin)floxac ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 45-year-old female asked:
Dr. Stacey Lin
20 years experience Family Medicine
Ache: Two things come to mind: 1) you might have an infection in your gums or teeth which is causing the bad taste and aches. You need to see your dentist ... Read More
1
1 thank
A 30-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Probably not: It can sometimes cause a dry mouth but not really a constant bad taste.
A 23-year-old female asked:
Dr. Dean Giannone
24 years experience Internal Medicine
Non-specific.: While any new symptoms, no matter what, deserves an investigation, a bad taste in the mouth would be a rather non-specific finding and would not be di ... Read More
A 31-year-old member asked:
Dr. Alexander Gorup
28 years experience ENT and Head and Neck Surgery
Absolutely: While this could be due to several things, sinus disease could be one cause.
A 47-year-old member asked:
Dr. David Hettinger
35 years experience Podiatry
Anesthesia....: ...Some of the chemicals used in anesthesia may cause this, or it could be from dry mouth. If you had inhalation general anesthesia, the gasses may h ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Nathan Ritter
23 years experience Cardiology
Reflux: When my patients report these symptoms to me, the most obvious thing is Reflux, which is stomach acid coming up into the esophagus. It is provoked by ... Read More
A 34-year-old member asked:
Dr. Matt Wachsman
35 years experience Internal Medicine
Not directly: since the alcohol would go away in hours not days. BUT alcohol can be associated with many changes: changes in gut motility/reflux which can lead to b ... Read More
A 39-year-old member asked:
Dr. Richard Pollard
29 years experience Anesthesiology
See below: Please stop doing this to yourself. The drug is nor designed to be placed in your nasal cavity. You can get infections, necrosis of tissue, as well as ... Read More
A 36-year-old member asked:
Dr. PRADIP SHAH
40 years experience Infectious Disease
YES: One of side effect, chew mint and taste will disappear.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month